An International Publications House

Albert Science International Organization

Connecting People With Pioneering Thought

Albert Science International Organization (ASIO) is international , peer-reviewed , open access , cum print version & online journals.
Journals || ASIO Journal of Chemistry, Physics, Mathematics & Applied Sciences (ASIO-JCPMAS) [ISSN: 2455-7064 ]
Archive Article
BIANCHI TYPE-III BULK VISCOUS STRING COSMOLOGICAL MODEL

Author Names : Dr. Sapna Shrimali
Page No. : 14-16
Volume : volume 1     Issue :issue 2
STABILITY ANALYSIS OF A SEIR EPIDEMIC MODEL WITH INFECTIOUS FORCE IN LATENT, INFECTED AND IMMUNE STATES

Author Names : Prof. (Dr.) Sumit Kumar Banerjee
Page No. : 10-13
Volume : volume 1     Issue :issue 2
DEVELOPMENT OF STUDENT COMPRHENSION IN CONSTRUCTING LINE AND ROW: ANALYZED FROM APOS THEORY

Author Names : Syaiful
Page No. : 05-09
Volume : volume 1     Issue :issue 2
ANALYSIS OF FRACTIONAL ORDER SIS EPIDEMIC MODEL WITH CONSTANT RECRUITMENT RATE AND VARIABLE POPULATION SIZE

Author Names : Dr. Sumit Kumar Banerjee
Page No. : 01-04
Volume : volume 1     Issue :issue 2